International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 24 |Article ID 151757 | https://doi.org/10.1155/S0161171200002702

Muhammad A. Albar, "On a four-generator Coxeter group", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 151757, 3 pages, 2000. https://doi.org/10.1155/S0161171200002702

On a four-generator Coxeter group

Received04 Dec 1999

Abstract

We study one of the 4-generator Coxeter groups and show that it is SQ-universal (SQU). We also study some other properties of the group.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads328
Citations